# SDR AALA20120204TUL03

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 34,825 hours, 16,841 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE STATION 1287 LONGERONS 28 RIGHT TO 29 LEFT.  REMOVED AND REPLACED DAMAGED SECTION OF SHEAR-TIE PER SRM 53-03-00 FIGURE 3 SHEET 1.
